# SDR IPXA10559688

- Difficulty date: April 11, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Corroded
- Location: Apu Inlet Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, APU INLET CUTOUT HAS CORROSION ON FWD EDGE STRAP INNER SURFACE  REPLACED IAW DWG 148N3138-20, SRM53-00-01-1A DET II.
